# SDR DALA2020012840640

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,113 hours, 21,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1200-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL WEB ON STA 1200-1220 AND BL 0 AT AFT CARGO COMPARTMENT CEILING AREA. CORRECTIVE ACTION: REPLACED PER B757-200 SRM 51-40-02-0G PAR.4 AND DWG: 140N2508-3 REV. B.
